Alert archive / Florida / Coastal Flood Statements in 2020

Coastal Flood Statement 4, NWS Key West, FL

September 18, 2020Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Sep 18, 2020, 8:00 AM EDT for Monroe County, Florida. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 18, 2020, 8:00 AM EDT (12:00 UTC)
Expired
Sep 22, 2020, 10:00 AM EDT
In force
4 days
Issued by
NWS Key West, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
682 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WHUS42 KKEY 181200
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
800 AM EDT Fri Sep 18 2020

FLZ076>078-182000-
/O.NEW.KKEY.CF.S.0004.200918T1200Z-200918T2100Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
800 AM EDT Fri Sep 18 2020

* WHAT...Minor saltwater flooding expected.

* WHERE...Lower Keys, Middle Keys, and Bayside communities of the
  Upper Keys.

* WHEN...Through this afternoon.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...The minor saltwater flooding will be most
  pronounced during the highest tides of the day, which will be
  around noon, through early afternoon. The tides across the
  Bayside communities of the Upper Keys will tend to stay high,
  with very little relief at low tide. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

CLR
10 follow-up statements
802 
WHUS42 KKEY 182036
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
436 PM EDT Fri Sep 18 2020

FLZ077-078-182145-
/O.CAN.KKEY.CF.S.0004.000000T0000Z-200918T2100Z/
Monroe Middle Keys-Monroe Lower Keys-
436 PM EDT Fri Sep 18 2020

* WHAT...Minor saltwater flooding has ended.

* WHERE...Middle and Lower Florida Keys.

&&

$$

FLZ076-190500-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200919T0900Z/
Monroe Upper Keys-
436 PM EDT Fri Sep 18 2020

* WHAT...Minor saltwater flooding expected.

* WHERE...Bayside communities of the Upper Keys.

* WHEN...Through tonight.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...The minor saltwater flooding will be most 
  pronounced during the highest tides of the day, which will be 
  around noon, through early afternoon. The tides across the 
  Bayside communities of the Upper Keys will tend to stay high, 
  with very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
178 
WHUS42 KKEY 190443
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1243 AM EDT Sat Sep 19 2020

FLZ076-192100-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200919T2100Z/
Monroe Upper Keys-
1243 AM EDT Sat Sep 19 2020

* WHAT...Minor saltwater flooding expected.

* WHERE...Bayside communities of the Upper Keys.

* WHEN...Through this afternoon.

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow, and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles, especially around the times of high tide, 
  are almost certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...Water levels will remain elevated, with 
  very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
648 
WHUS42 KKEY 192034
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
434 PM EDT Sat Sep 19 2020

FLZ076-200445-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200920T2100Z/
Monroe Upper Keys-
434 PM EDT Sat Sep 19 2020

* WHAT...Minor saltwater flooding expected.

* WHERE...Bayside communities of the Upper Keys.

* WHEN...Through Sunday afternoon.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles, especially around the times of high tide, 
  are almost certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...Water levels will remain elevated, with
  very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
551 
WHUS42 KKEY 200630
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
230 AM EDT Sun Sep 20 2020

FLZ077-210000-
/O.EXB.KKEY.CF.S.0004.000000T0000Z-200921T0000Z/
Monroe Middle Keys-
230 AM EDT Sun Sep 20 2020

* WHAT...Minor saltwater flooding.

* WHERE...Middle Florida Keys.

* WHEN...Through early this evening.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...The minor saltwater flooding will be most
  pronounced around the times of high tide, which will be during
  the predawn hours this morning, and again late this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

FLZ076-210000-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200921T0000Z/
Monroe Upper Keys-
230 AM EDT Sun Sep 20 2020

* WHAT...Minor saltwater flooding.

* WHERE...Bayside communities of the Upper Keys.

* WHEN...Through this evening.

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow, and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles, especially around the times of high tide, 
  are almost certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...Water levels will remain elevated, with 
  very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
703 
WHUS42 KKEY 201834
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
234 PM EDT Sun Sep 20 2020

FLZ078-210245-
/O.EXB.KKEY.CF.S.0004.000000T0000Z-200921T0900Z/
Monroe Lower Keys-
234 PM EDT Sun Sep 20 2020

* WHAT...Minor saltwater flooding.

* WHERE...Lower Keys.

* WHEN...Through late tonight.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...The minor saltwater flooding will be most
  pronounced around the times of high tide, which will be during
  the overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

FLZ076-077-210245-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200921T0900Z/
Monroe Upper Keys-Monroe Middle Keys-
234 PM EDT Sun Sep 20 2020

* WHAT...Minor saltwater flooding.

* WHERE...Middle and Upper Keys.

* WHEN...Through late tonight.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...For the Middle Keys, the minor saltwater
  flooding will be most pronounced around the times of high tide,
  which will be during the overnight. For the Upper Keys, water
  levels will remain elevated, with very little relief at low
  tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
824 
WHUS42 KKEY 210444
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1244 AM EDT Mon Sep 21 2020

FLZ076>078-212000-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200922T1000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1244 AM EDT Mon Sep 21 2020

* WHAT...Minor saltwater flooding.

* WHERE...Florida Keys.

* WHEN...Through early Tuesday morning.

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow, and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles, especially around the times of high tide, 
  are almost certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...For the Middle and Lower Keys, the minor
  saltwater flooding will be most pronounced around the times of
  higher high tides, which will occur during the late night hours
  and again late Monday night. For the Upper Keys, water levels 
  will remain elevated, with very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
453 
WHUS42 KKEY 211959
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
359 PM EDT Mon Sep 21 2020

FLZ076>078-220400-
/O.CON.KKEY.CF.S.0004.000000T0000Z-200922T1000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
359 PM EDT Mon Sep 21 2020

* WHAT...Minor saltwater flooding.

* WHERE...Florida Keys.

* WHEN...Through early Tuesday morning.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles, especially around the times of high tide, 
  are almost certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...For the Middle and Lower Keys, the minor
  saltwater flooding will be most pronounced around the times of
  higher high tides, which will occur during the late night hours.
  For the Upper Keys, water levels will remain elevated, with very
  little relief at low tide. Large northerly swells in the Florida
  Straits may exacerbate coastal flooding by tending to back-up
  the Gulf Stream. However, strong northeast breezes may
  counteract this effect and help reduce the anomaly for the
  Bayside communities of the Upper Keys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

LIW/CLR
315 
WHUS42 KKEY 220327
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1127 PM EDT Mon Sep 21 2020

FLZ076>078-221000-
/O.CON.KKEY.CF.S.0004.000000T0000Z-200922T1000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1127 PM EDT Mon Sep 21 2020

* WHAT...Minor saltwater flooding.

* WHERE...Florida Keys.

* WHEN...Through early Tuesday morning.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles, especially around the times of high tide, 
  are almost certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...For the Middle and Lower Keys, the minor
  saltwater flooding will be most pronounced around the time of
  higher high tide, which will occur during the late night hours.
  For the Upper Keys, water levels will remain elevated, with very
  little relief at low tide. Large northerly swells in the Florida
  Straits may exacerbate coastal flooding by tending to back-up
  the Gulf Stream. However, strong northeast breezes may
  counteract this effect and help reduce the tidal anomaly for 
  the Bayside communities of the Upper Keys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
934 
WHUS42 KKEY 220834
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
434 AM EDT Tue Sep 22 2020

FLZ076-222200-
/O.CAN.KKEY.CF.S.0004.000000T0000Z-200922T1000Z/
/O.NEW.KKEY.CF.Y.0002.200922T0834Z-200923T1400Z/
Monroe Upper Keys-
434 AM EDT Tue Sep 22 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...Saltwater flooding.

* WHERE...Upper Florida Keys, especially on the Bayside.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Saltwater flooding of low elevation streets and lots 
  is expected. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...Water levels will remain elevated, with 
  very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ077-078-222200-
/O.EXT.KKEY.CF.S.0004.000000T0000Z-200923T1400Z/
Monroe Middle Keys-Monroe Lower Keys-
434 AM EDT Tue Sep 22 2020

* WHAT...Minor saltwater flooding.

* WHERE...Middle and Lower Florida Keys.

* WHEN...Through Wednesday morning.

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow, and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...The minor saltwater flooding will be most
  pronounced around the times of higher high tide, which will
  occur during the predawn hours early this morning, and again
  late Tuesday night into early Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
462 
WHUS42 KKEY 221400
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1000 AM EDT Tue Sep 22 2020

FLZ077-078-221500-
/O.CAN.KKEY.CF.S.0004.000000T0000Z-200923T1400Z/
Monroe Middle Keys-Monroe Lower Keys-
1000 AM EDT Tue Sep 22 2020

* WHAT...Minor saltwater flooding has ended. The next higher high
  tide will occur overnight and a statement may again be required.

* WHERE...Middle and Lower Florida Keys.

&&

$$

FLZ076-222200-
/O.CON.KKEY.CF.Y.0002.000000T0000Z-200923T1400Z/
Monroe Upper Keys-
1000 AM EDT Tue Sep 22 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* WHAT...Saltwater flooding.

* WHERE...Upper Florida Keys, especially on the Bayside.

* WHEN...Through Wednesday morning.

* IMPACTS...Saltwater flooding of low elevation streets and lots 
  is expected. Some storm drains will overflow, and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to contain a mix of saltwater.

* ADDITIONAL DETAILS...Water levels will remain elevated, with 
  very little relief at low tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 18, 5:23 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 18, 5:23 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Key West FL
523 AM EDT Fri Sep 18 2020

.DISCUSSION...
.CURRENTLY...
Under mostly clear skies and light winds, temperatures range from
the mid to upper 70s in a few interior large islands, to the lower
80s elsewhere, Meanwhile, local radars are only detecting a few
showers in our region. On our marine district, winds are mainly
south near 5 knots.

&&

.SHORT TERM...(Today through Sunday)
A developing tropical disturbance in the western Gulf of Mexico
associated with a trough reaching across the northern coast of the
Gulf of Mexico, northeastward to the remnants of tropical system
Sally offshore of the mid Atlantic coast, will drop southward
into the northern portion of the Florida Peninsula by late
Saturday. This trough will move equatorward into South Florida by
late Sunday, in response to a strengthening area of high pressure
centered over the Northeast United States. Given a light and
chaotic wind flow and limited moisture, mesoscale forcing in the
form of potential wet cloud line genesis and cells perhaps
migrating off the South Florida Peninsula and into a few island
communities, only 10 to 20 percent rain chances will be retained
through this forecast period.

&&

.LONG TERM...(Sunday night through Thursday)
A mid and upper level ribbon of vorticity will move into
South Florida and through our entire area on Monday, with high
pressure in the Northeast United States pressing southward into
the middle of next week. With that, moisture will be on the
increase, freshening low level northeast to east winds will
enhance low level confluence with large scale ascent. Hence, low
chances pops will be bumped up to 50 percent for at least the
first couple of days next week, before drier air and a
decelerating low level flow should result in low chance climo
pops by the middle of next week. Due to changeable skies, breezy
to windy conditions and intermittent rainfall, high temperatures
should hold in the upper 80s with overnight lows ranging from the
upper 70s to near 80 degrees.

&&

.MARINE...
Light winds will predominate on our entire marine district today
through at least Saturday night, before light to gentle winds
are anticipated Sunday. Thereafter, northeast to east winds will
freshen on Monday, with perhaps strong northeast to east winds
late Monday through at least Tuesday. Subsequently, a Small Craft
Advisory

&&

.AVIATION...
FR conditions will prevail at the island terminals with isolated
shower coverage too low and unpredictable to prevail VCSH. Winds
remain light, mainly from the south.

&&

.CLIMATE...
In 1926, "the Miami Hurricane" made landfall in Miami at category
4 intensity, bringing Hurricane force winds to the Upper Keys. In
Key West, the minimum pressure was 29.48 inches and the maximum
sustained wind was 52 mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  90  82  90  82 / 10 20 20 20
Marathon  91  81  92  81 / 10 20 20 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...APA
Aviation/Nowcasts....WLC

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 18, 6:04 AM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
604 AM EDT Fri Sep 18 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-191015-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
604 AM EDT Fri Sep 18 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

A few thunderstorms are expected along the Florida keys and the
surrounding coastal waters today through tonight.

The primary thunderstorm hazard will be cloud to surface
lightning strikes.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Isolated thunderstorms will be possible along the Florida Keys
and the surrounding coastal waters through Sunday, with scattered
thunderstorms possible beginning Monday.

The primary thunderstorm hazards will be cloud to surface
lightning strikes and locally strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

Nearby

Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.